Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 1, 2024, 11:54 PM CDT for Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2024, 11:54 PM CDT (04:54 UTC)
- Expired
- Apr 2, 2024, 12:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 12:18 AM CDT | TSTM WND DMG | 2 Ene Bella Vista, AR | Large tree limb through roof of home. |
| Apr 2, 12:20 AM CDT | TSTM WND DMG | 2 Wsw Bentonville, AR | Fences blown down, trees uprooted, and several limbs snapped or downed. Pics via social media. Time estimated via radar. |
| Apr 2, 12:35 AM CDT | TORNADO | 1 Nnw Hill Top, AR | A tornado uprooted numerous trees from the east side of Pea Ridge Military Park to east of Limekiln Road. |
| Apr 2, 12:36 AM CDT | TSTM WND DMG | Garfield, AR | Damage to mobile home and tree uprooted. |
| Apr 2, 12:40 AM CDT | TORNADO | 1.5 Wnw Garfield, AR | Adjusts location description of previous tornado report. Time estimated by radar. |
| Apr 2, 12:40 AM CDT | TORNADO | Hill Top, AR | time estimated by radar. |
| Apr 2, 12:42 AM CDT | TSTM WND DMG | Centerton, AR | Light pole and fence blown over. Damage to metal shed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 2:13 PM CDT | Tornado Watch | SPC | 10 hr |
| Apr 1, 8:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
743
WUUS54 KTSA 020454
SVRTSA
ARC007-143-OKC001-041-020545-
/O.NEW.KTSA.SV.W.0073.240402T0454Z-240402T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1154 PM CDT Mon Apr 1 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
North central Washington County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
Northwestern Adair County in northeastern Oklahoma...
* Until 1245 AM CDT.
* At 1154 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of South West City to 2 miles
southeast of Oaks, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Bella Vista...
Lowell... Pea Ridge...
Gentry... Tontitown...
Gravette... Cave Springs...
Decatur... West Siloam Springs...
Colcord... Kansas...
Highfill... Gateway...
Oaks... Springtown...
This includes Interstate 49 between mile markers 68 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3612 9410 3612 9480 3616 9480 3616 9486
3652 9462 3650 9462 3650 9388
TIME...MOT...LOC 0454Z 261DEG 36KT 3648 9458 3614 9483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
104
WWUS54 KTSA 020519
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1219 AM CDT Tue Apr 2 2024
OKC001-041-020529-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-240402T0545Z/
Delaware OK-Adair OK-
1219 AM CDT Tue Apr 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
NORTHWESTERN ADAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3612 9410 3612 9456 3616 9456 3650 9432
3650 9388
TIME...MOT...LOC 0519Z 271DEG 40KT 3650 9424 3613 9452
$$
ARC007-143-020545-
/O.CON.KTSA.SV.W.0073.000000T0000Z-240402T0545Z/
Benton AR-Washington AR-
1219 AM CDT Tue Apr 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR BENTON AND NORTH CENTRAL WASHINGTON COUNTIES...
At 1219 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Bella Vista to 3 miles northeast
of Watts, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Bella Vista...
Lowell... Pea Ridge...
Gentry... Tontitown...
Cave Springs... Highfill...
Gateway... Springtown...
Northwest Arkansas Regional Air...Hiwasse...
Miller... Centerton...
Johnson... Elm Springs...
This includes Interstate 49 between mile markers 68 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3612 9410 3612 9456 3616 9456 3650 9432
3650 9388
TIME...MOT...LOC 0519Z 271DEG 40KT 3650 9424 3613 9452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:23 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 1, 9:23 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 923 PM CDT Mon Apr 1 2024 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 919 PM CDT Mon Apr 1 2024 A cold front is currently near the I-44 corridor this evening with strong to severe storms generally occurring behind the boundary across northeast Oklahoma. Additional thunderstorms continue to develop near the boundary into central Oklahoma. This activity will continue to spread to the south and east into the early morning hours with the potential for severe weather diminishing after midnight. Wind will become a greater concern with these storms as the activity becomes more linear. However, there will continue to be the potential for a brief tornado within the line of storms. Large hail is still possible as well. && .LONG TERM... (Tonight through Monday) Issued at 156 PM CDT Mon Apr 1 2024 Tuesday will be cloudy and drizzly/showery in spots as much cooler air spills in behind the cold front. High temperatures will only reach the mid 50s to low 60s for most areas, coolest in the northwest. Skies are expected to clear out into Wednesday morning, with low temperatures falling into the mid 30s to low 40s. A few of the most cold-prone spots could see a light frost. The deep low pressure responsible for this cooler weather will gradually move east through mid week with higher pressure building in from the west. High temperatures will gradually warm, with highs in the 60s Wed-Thu and 70s Fri-Sun. Meanwhile, as the next weather system deepens in the west, breezy southerly winds will develop by late in the week. This will once again increase the fire weather potential across the area. As this system approach the area next Saturday-Sunday, rain chances will increase once again. The solar eclipse of April 8th may be impacted by this weather system or another one that is set to affect the area around next Tuesday. Ensemble cluster analysis does not shed much light on the subject at this time, with models split roughly 50- 50 into two camps for relatively better or worse viewing conditions. && .AVIATION... (00Z TAFS) Issued at 638 PM CDT Mon Apr 1 2024 Scattered to numerous thunderstorms will affect all sites this evening, with gusty winds, heavy rainfall, and hail possible with the storms. A cold front will sweep across the area overnight, with MVFR ceilings expected late tonight through Tuesday following the passage of the front. Gusty northwest winds will also prevail following the frontal passage. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 55 39 64 / 80 30 0 0 FSM 59 67 41 65 / 60 20 10 0 MLC 52 60 39 66 / 80 20 0 0 BVO 43 54 35 64 / 80 40 0 0 FYV 52 63 36 59 / 80 30 10 0 BYV 55 63 38 57 / 80 30 10 0 MKO 51 59 38 63 / 80 30 0 0 MIO 48 54 37 60 / 80 40 0 0 F10 48 56 39 64 / 60 30 0 0 HHW 55 66 41 66 / 60 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...10 LONG TERM....06 AVIATION...05
Hazardous weather outlook, Apr 1, 4:43 PM CDT, 7 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 443 PM CDT Mon Apr 1 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 443 PM CDT Mon Apr 1 2024 ...SEVERE WEATHER LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA....Eastern Oklahoma and western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...This evening. HEAVY RAIN. RISK...Limited. AREA...northeast Oklahoma and northwest Arkansas. ONSET...This evening. DISCUSSION... Severe thunderstorms are expected through much of the evening. The primary threat will be very large hail up to tennis ball size, damaging wind gusts up to 80 mph and a few tornadoes. The primary severe weather threat will evolve as a cold front and dry line approach eastern Oklahoma late afternoon into the early evening. Thunderstorms are expected to develop across eastern Oklahoma between 5 and 7 pm and quickly become severe, with potential for very large or damaging hail. Storms are expected to increase and spread eastward through the evening with a continued threat of very large hail, and an increasing damaging wind threat as storms grow upscale. Low level winds are expected to strengthen near sunset, which may increase the tornado potential for part of the evening. Most of the storms will exit the area around midnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY THROUGH THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY AND SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Breezy and cooler conditions will occur behind the system Tuesday and Wednesday. Another low pressure system could bring a chance of thunderstorms back to the region by the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 1, 10:30 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 PM CDT Mon Apr 1 2024
OKZ057-058-020400-
Craig OK-Ottawa OK-
1030 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAIG AND NORTHWESTERN
OTTAWA COUNTIES THROUGH 1100 PM CDT...
At 1030 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
west of Bluejacket, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Miami... Commerce...
Quapaw... Welch...
Bluejacket... Treece...
Picher... Cardin...
Hollow... Pyramid Corners...
Centralia... Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3697 9475 3667 9522 3680 9538 3700 9516
3700 9479
TIME...MOT...LOC 0330Z 225DEG 37KT 3679 9524
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 10:37 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1037 PM CDT Mon Apr 1 2024
OKZ060-064>067-070-020400-
Tulsa OK-Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
1037 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND
OKFUSKEE COUNTIES THROUGH 1100 PM CDT...
At 1037 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Jenks to 4 miles northwest
of Cromwell. Movement was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Broken Arrow... Okmulgee...
Okemah... Bixby...
Jenks... Okfuskee...
Glenpool... Coweta...
Henryetta... Haskell...
Kiefer... Morris...
Beggs... Boley...
Mounds... Weleetka...
Schulter... Bearden...
Slick... Castle...
This includes Interstate 40 in Oklahoma between mile markers 212 and
236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3599 9610 3600 9545 3530 9613 3531 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3541 9658 3540 9661
TIME...MOT...LOC 0337Z 247DEG 53KT 3597 9595 3537 9652
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 10:45 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1045 PM CDT Mon Apr 1 2024
OKZ057-060>062-067-020430-
Tulsa OK-Craig OK-Rogers OK-Mayes OK-Wagoner OK-
1045 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAIG...ROGERS...
WESTERN MAYES...NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES
THROUGH 1130 PM CDT...
At 1045 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Foyil to 2 miles west of
Broken Arrow. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Vinita...
Pryor... Bixby...
Jenks... Coweta...
Pryor Creek... Catoosa...
Verdigris... Chouteau...
Chelsea... Inola...
Oologah... Adair...
Foyil... Big Cabin...
White Oak... Taiwah...
This includes Interstate 44 between mile markers 229 and 282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3666 9515 3600 9540 3598 9595 3657 9564
3660 9549 3660 9543 3661 9543
TIME...MOT...LOC 0345Z 253DEG 25KT 3649 9560 3601 9583
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 1, 10:51 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1051 PM CDT Mon Apr 1 2024
OKZ060-064>067-070-020430-
Tulsa OK-Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
1051 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND
OKFUSKEE COUNTIES THROUGH 1130 PM CDT...
At 1051 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bixby to 2 miles north of Bearden. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Okmulgee... Okemah...
Bixby... Jenks...
Okfuskee... Glenpool...
Coweta... Henryetta...
Haskell... Morris...
Beggs... Mounds...
Weleetka... Dewar...
Schulter... Bearden...
Castle... Clearview...
This includes Interstate 40 in Oklahoma between mile markers 212 and
239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3546 9644 3600 9598 3601 9542 3529 9608
3529 9644
TIME...MOT...LOC 0351Z 267DEG 22KT 3597 9587 3539 9639
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 11:26 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 PM CDT Mon Apr 1 2024
OKZ066>068-070>072-020515-
Muskogee OK-Okmulgee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
McIntosh OK-
1126 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MCINTOSH...NORTHWESTERN
SEQUOYAH...SOUTHEASTERN WAGONER...SOUTHWESTERN CHEROKEE...MUSKOGEE
AND SOUTHEASTERN OKMULGEE COUNTIES THROUGH 1215 AM CDT...
At 1126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Taft to near Hoffman. Movement
was east at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Fort Gibson...
Checotah... Warner...
Vian... Gore...
Webbers Falls... Oktaha...
Braggs... Taft...
Boynton... Council Hill...
Rentiesville... Hoffman...
Tullahassee... Greenleaf State Park...
Pumpkin Center... Lake Tenkiller State Park...
Keefeton... Wainwright...
This includes Interstate 40 in Oklahoma between mile markers 243 and
296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for
southeastern, northeastern and east central Oklahoma.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Oklahoma.
&&
LAT...LON 3584 9494 3547 9496 3541 9591 3583 9564
TIME...MOT...LOC 0426Z 256DEG 50KT 3577 9562 3548 9581
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 1, 11:51 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1151 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM Tstm Wnd Dmg 2 NE Okmulgee 35.65N 95.94W
04/01/2024 Okmulgee OK Public
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 1, 7:19 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Apr 1, 7:22 PM CDT | Tornado Warning | TSA | Osage | 38 min |
| Apr 1, 7:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Apr 1, 7:43 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 1, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Apr 1, 7:58 PM CDT | Tornado Warning | TSA | Nowata, Washington | 32 min |
| Apr 1, 8:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Apr 1, 8:06 PM CDT | Tornado Warning | TSA | Osage | 13 min |
| Apr 1, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 21 min |
| Apr 1, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 24 min |
| Apr 1, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| Apr 1, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 47 min |
| Apr 1, 9:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 1, 9:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 1, 9:27 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Apr 1, 9:36 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Apr 1, 9:38 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
| Apr 1, 9:41 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Apr 1, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 38 min |
| Apr 1, 10:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 1, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 26 min |
| Apr 1, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Tulsa | 29 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 42 min |
| Apr 1, 10:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 35 min |
| Apr 1, 10:30 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 1, 10:37 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 23 min |
| Apr 1, 10:45 PM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| Apr 1, 10:46 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa | 3 hr |
| Apr 1, 10:51 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 39 min |
| Apr 1, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 41 min |
| Apr 1, 11:26 PM CDT | Special Weather Statement | TSA | Muskogee | 49 min |
| Apr 1, 11:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee | 35 min |
| Apr 2, 12:02 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| Apr 2, 12:24 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 2, 12:34 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 2, 12:35 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Apr 2, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 40 min |
| Apr 2, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 40 min |
| Apr 2, 1:34 AM CDT | Tornado Warning | TSA | Madison, Washington | 56 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.